Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
The Australian Journal of Mathematical Analysis and Applications
 

Summary: The Australian Journal of Mathematical
Analysis and Applications
http://ajmaa.org
Volume 3, Issue 1, Article 5, pp. 1-14, 2006
POSITIVE PERIODIC TIME-SCALE SOLUTIONS FOR FUNCTIONAL DYNAMIC
EQUATIONS
DOUGLAS R. ANDERSON AND JOAN HOFFACKER
Received 21 November, 2005; accepted 14 February, 2006; published 02 March, 2006.
DEPARTMENT OF MATHEMATICS AND COMPUTER SCIENCE, CONCORDIA COLLEGE, MOORHEAD, MN
56562 USA
andersod@cord.edu
URL: http://www.cord.edu/faculty/andersod/
DEPARTMENT OF MATHEMATICAL SCIENCES, CLEMSON UNIVERSITY, CLEMSON, SC 29634 USA
johoff@clemson.edu
URL: http://www.math.clemson.edu/facstaff/johoff.htm
ABSTRACT. Using Krasnoselskii's fixed point theorem, we establish the existence of positive
periodic solutions to two pairs of related nonautonomous functional delta dynamic equations on
periodic time scales, and then extend the discussion to higher-dimensional equations. Two pairs
of corresponding nabla equations are also provided in an analogous manner.
Key words and phrases: Periodic boundary value problem, nabla dynamic equation, delta dynamic equation.

  

Source: Anderson, Douglas R. - Department of Mathematics and Computer Science, Concordia College

 

Collections: Mathematics